| Model Number |
VTICM5 12.6 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/12/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A4-a6: unk h6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.6mm vticm55_ 12.6 implantable collamer lens of diopter -6.0/3.0/000 (sphere/cylinder/axis) into the patient's right eye (od) on (b)(6) 2023.On (b)(6) 2023 the lens was exchanged for a same length lens due to low vault without rotation.Reportedly, "replaced the lens, adjusted the vault, and the result is good.There is no change to the lens size because the vault was adjusted by adjusting the fixed position of the lens." the problem was resolved.The cause of the event was reported as unknown.